# SDR AALA201804069017

- Difficulty date: April 2, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N127UW
- Make and model: Airbus A320-214
- Aircraft serial: 4202
- Aircraft time: 23,352 hours, 12,173 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lens
- Condition: Damaged
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT AFT SLIDE COVER VIEWING PORT DAMAGED. R2 SLIDE/RAFT SHIFTED, GAUGE READABLE AND GAUGE IN WRONG POSITION. MAINTENANCE REPLACED RIGHT AFT SLIDE ASSEMBLY (SEE AALA201804049026) AND SLIDE COVER VIEWING PORT AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
